# SDR ASAA2018052824842

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,522 hours, 3,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014641
- Condition: Faulty
- Location: Ac Bay
- Part time: 10,434 hours, 3,522 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATED ON OVERHEAD PANEL DURING MASTER CAUTION RECALL. PACK LIGHT RESET INDICATING SINGLE CONTROLLER FAIL. GROUNDED - YES. REF TSR 701842, BITE CHECK OF RIGHT PZTC LOGGED "SRADA EXIT" ON PREV FLT. NO FAULTS ON LEFT PZTC. REPLACED RIGHT RAM AIR EXHAUST ACTUATOR. ADJUSTMENT CHECK OF RIGHT RAM AIR EXHAUST ACTUATOR OK REF AMM 21-51-27-400-801. EXHAUST ACTUATOR INSTALLATION TEST PASSES REF AMM 21-51-27-400-801. ACCOMPLISHED BITE OF BOTH PZTCS. BOTH PASS VERIFY WITH "GO" REF FIM 21-62 TASK 801. AIRCRAFT RELEASED FROM MEL 21-5D.
